# SDR AALA202307035194

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 49,114 hours, 18,304 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00049484
- Condition: False Indication
- Location: Zone 100 - Fuse
- Part time: 4,235 hours, 1,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE 1L PRESSURE WARNING ON FLIGHT ATTENDANT PANEL. REPLACED DECODER ENCODER UNIT -B 300 RIGHT (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
